logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorSabadini Irene Maria
QualificationFull professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/03 - Geometry
Curriculum VitaeDownload CV (83.24Kb - 19/08/2018)
OrcIDhttps://orcid.org/0000-0002-9930-4308

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica, Via Bonardi 9----FridayFrom 10:30
To 11:30
4581--Si prega di contattare la docente inviando un'email per concordare l'orario.
E-mailirene.sabadini@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020
No product yet registered in the year 2020


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Scientific Books
Quaternionic approximation. With application to slice regular functions (Show >>)
Journal Articles
A panorama on superoscillations (Show >>)
Herglotz functions: The Fueter variables case (Show >>)
On Slice Polyanalytic Functions of a Quaternionic Variable (Show >>)
On the Bargmann-Fock-Fueter and Bergman-Fueter integral transforms (Show >>)
On the Turán Inequality for Quaternionic Polynomials (Show >>)
Perturbation of normal quaternionic operators (Show >>)
Polynomial Approximation in Slice Regular Fock Spaces (Show >>)
Positive and Generalized Positive Real Lemma for Slice Hyperholomorphic Functions (Show >>)
Radon-Type Transforms for Holomorphic Functions in the Lie Ball (Show >>)
Roadmap on superoscillations (Show >>)
Superoscillating sequences and hyperfunctions (Show >>)
The Fock Space as a De Branges–Rovnyak Space (Show >>)
The inverse Fueter mapping theorem for axially monogenic functions of degree k (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Approximation by polynomials in Bergman spaces of slice regular functions in the unit ball (Show >>)
Classes of superoscillating functions (Show >>)
Continuity of some operators arising in the theory of superoscillations (Show >>)
Continuity theorems for a class of convolution operators and applications to superoscillations (Show >>)
Herglotz functions of several quaternionic variables (Show >>)
S-Spectrum and the quaternionic Cayley transform of an operator (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Contributions on scientific books
Bernstein-type inequalities for bicomplex polynomials (Show >>)
Journal Articles
A representation of Weyl-Heisenberg Lie algebra in the quaternionic setting (Show >>)
Adaptive orthonormal systems for matrix-valued functions (Show >>)
Beurlin-Lax type theorems in the complex and quaternionic setting (Show >>)
Carleson measures for Hardy and Bergman spaces in the quaternionic unit ball (Show >>)
Evolution of superoscillatory initial data in several variables in uniform electric field (Show >>)
Faber Polynomials on Quaternionic Compact Sets (Show >>)
Finally making sense of the double-slit experiment (Show >>)
Fueter's Theorem for Monogenic Functions in Biaxial Symmetric Domains (Show >>)
On a class of quaternionic positive definite functions and their derivatives (Show >>)
On some splitting properties of slice regular functions (Show >>)
On the Bargmann-Radon transform in the monogenic setting (Show >>)
On two-sided monogenic functions of axial type (Show >>)
Overconvergence of Chebyshev and Legendre Expansions in Quaternionic Ellipsoids (Show >>)
Polynomial solutions of the Hermitian submonogenic system (Show >>)
Segal-Bargmann-Fock modules of monogenic functions (Show >>)
The mathematics of superoscillations (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Contributions on scientific books
An introduction to superoscillatory sequences (Show >>)
Scientific Books
Entire Slice Regular Functions (Show >>)
Slice Hyperholomorphic Schur Analysis (Show >>)
Journal Articles
A Fourier-Borel transform for monogenic functionals (Show >>)
Boolean convolution in the quaternionic setting (Show >>)
Interpolation Problems for Certain Classes of Slice Hyperholomorphic Functions (Show >>)
Monogenic plane waves and the W-functional calculus (Show >>)
On the Szego-Radon projection of monogenic functions (Show >>)
On the inversion of Fueter's theorem (Show >>)
Quantum violation of the pigeonhole principle and the nature of quantum correlations (Show >>)
Quaternion-valued positive definite functions on locally compact Abelian groups and nuclear spaces (Show >>)
Superoscillating Sequences in Several Variables (Show >>)
The H∞ functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators (Show >>)
The Spectral Theorem for Unitary Operators Based on the S-Spectrum (Show >>)
Wiener Algebra for the Quaternions (Show >>)
manifesti v. 3.3.7 / 3.3.7
Area Servizi ICT
12/08/2020